MathSciNet Relay Station
MathSciNet bibliographic data
MR1199696 13A30 (13H10)
Herrmann, M.; Ribbe, J.; Zarzuela, S. On Rees and form rings of almost complete intersections. Comm. Algebra 21 (1993), no. 2, 647–664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement